# SDR VNAA20231014030

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 22,461 hours, 28,846 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Joint
- Part number: SH670325243
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 CIRCUMFERENTIAL JOINT IS CORRODED BETWEEN STRINGER 27 AND 26R.
